Blood Spots After A Family Planning Injection For 3 Months?
Good morning. I used 3 months of injection injections already 2 years but why did I become spots for u0026lt; 8 days are almost long spots, in the clean pantyliner there is no blood but when urinating blood like grass jelly comes out. To the body in aches and to the waist a bit sore. Is this normal, please answer. Thank you
Thank you for asking HealthReplies.com.
Because of the content of the synthetic progesterone hormone in it, 3-month injection users often experience abnormal vaginal bleeding, can be very numerous, thick and lumpy, resembling spots, or even do not menstruate at all until a very long time. This disruption of hormonal balance can cause your body to feel achy and painful. It could also, abnormal vaginal bleeding and aches and pain that you experience is triggered by other factors, for example pelvic inflammation, myomas, endometriosis, adenomyosis, and so on.
However, if it is true that blood spots only come out during urination, accompanied by aches and pains that feel severe in the waist area, then you need to also be aware of the possibility of interference in your urinary tract. Some diseases, such as infections, stones, inflammation, to malignancy in the urinary tract can also cause urine to bleed as you experience it at this time.
Whether or not your condition is normal depends on the underlying cause. We recommend that you consult your doctor directly so that you can evaluate the possible conditions that underlie your complaint. Further tests, for example urine tests, ultrasound, x-rays, and so on may be a doctor's advice to you. If deemed necessary, your doctor may also refer you to an obstetrician or internal medicine specialist in order to get the best treatment.
At this time, what you should do:
Compress first the body aches and pains with warm water, do not carelessly get a massage Get plenty of rest Drink more water Avoid free sex and excessive masturbation Do not carelessly use perfumed soap or any chemical around the vagina Regular exercise, eat more fruits and vegetables Do not carelessly take medication without a doctor's prescription Hope it helps huh ..